# SDR UPS07150343

- Difficulty date: July 29, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL AND REPLACEMENT OF AFT LOWER CARGO CEILING PANEL FOUND SUPPORTING STRUCTURE CRACKED AND DENTED.  REMOVED DAMAGE AND REPAIRED IAW EO A300-5320-27329-A AND RESTORED FINISH IAW SRM 51-23-10.
